Please use this identifier to cite or link to this item:
Title: Stability of syzygy bundles
Author: Macias Marques, Pedro Correia Gonçalves
Miró-Roig, Rosa M. (Rosa Maria)
Keywords: Àlgebra
Issue Date: 2011
Publisher: American Mathematical Society (AMS)
Abstract: We show that given integers $ N$, $ d$ and $ n$ such that $ {N\ge2}, (N,d,n)$ $ \ne(2,2,5)$, and $ {N+1\le n\le\tbinom{d+N}{N}}$, there is a family of $ n$ monomials in $ K\left[X_0,\ldots,X_N\right]$ of degree $ d$ such that their syzygy bundle is stable. Case $ {N\ge3}$ was obtained independently by Coanda with a different choice of families of monomials. For $ {(N,d,n)=(2,2,5)}$, there are $ 5$ monomials of degree $ 2$ in $ K\left[X_0,X_1,X_2\right]$ such that their syzygy bundle is semistable.
Note: Reproducció del document publicat a:
It is part of: Proceedings of the American Mathematical Society, 2011, vol. 139, p. 3155-3170
Related resource:
ISSN: 0002-9939
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
589161.pdf242.5 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.